MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. COFIRM 10 STEAM BIOLOGICAL INDICATORS

CROSSTEX INTERNATIONAL INC. COFIRM 10 STEAM BIOLOGICAL INDICATORS
Model Number C10BI25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaints have been recorded for c10bi25, lot: 2395.
 
Event or Problem Description
Office manager reported a bi vial exploded as an assistant removed it from the incubator.The vial was cold.Pieces of glass scratched her face.

Brand Name
COFIRM 10 STEAM BIOLOGICAL INDICATORS
Common Device Name
BIOLOGICAL INDICATOR
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
MDR Report Key23707665
Report Number1319130-2025-00011
Device Sequence Number21514427
Product Code FRC
UDI-Device Identifier10732224000463
UDI-Public(01)10732224000463
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberC10BI25
Device Catalogue NumberC10BI25
Device Lot Number2395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale